On the existence and boundedness of solutions of a nonlinear delay differential system

Ján Futák

Archivum Mathematicum (1978)

  • Volume: 014, Issue: 1, page 13-20
  • ISSN: 0044-8753

How to cite

top

Futák, Ján. "On the existence and boundedness of solutions of a nonlinear delay differential system." Archivum Mathematicum 014.1 (1978): 13-20. <http://eudml.org/doc/17961>.

@article{Futák1978,
author = {Futák, Ján},
journal = {Archivum Mathematicum},
keywords = {Schauder-Tychonoff Fixed Point Theorem; Boundedness of Solutions; Nonlinear Delay Differential System; Bihari Lemma; Existence of Solutions},
language = {eng},
number = {1},
pages = {13-20},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On the existence and boundedness of solutions of a nonlinear delay differential system},
url = {http://eudml.org/doc/17961},
volume = {014},
year = {1978},
}

TY - JOUR
AU - Futák, Ján
TI - On the existence and boundedness of solutions of a nonlinear delay differential system
JO - Archivum Mathematicum
PY - 1978
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 014
IS - 1
SP - 13
EP - 20
LA - eng
KW - Schauder-Tychonoff Fixed Point Theorem; Boundedness of Solutions; Nonlinear Delay Differential System; Bihari Lemma; Existence of Solutions
UR - http://eudml.org/doc/17961
ER -

References

top
  1. Futák Ј., Über die Beschränktheit und die Existenz der Lösungen der Differentialgleichung 4. Ordnung mit nacheilendem Argument, Acta Univ. Palac. Olomucensis, Fac. R. Nat. (to apper). Zbl0418.34072
  2. Futák Ј., An existence and boundedness of solutions of a nonlinear differential equation of the n-th order with delay, Práce a štúdie VŠD, č. 3, (to appear). Zbl0378.34050
  3. Futák Ј., On the existence of solutions of the n-th order nonlinear differential equation with delay, Časopis pro pěs. mat. (to appear). Zbl0378.34050
  4. Hallam T. G., Asymptotic relationships between the solutions of two second order dìfferential equations, Annal. Polonici Math., 24, 1971, p. 295-300. (1971) Zbl0217.40103MR0301316
  5. Marušiak P., Differenciaľnoje uravnenije s zapazdyvajusčim argumentom, asimptotičeski ekvivalentnoje s uravnenijem y ( n ) = 0 , Mat. časop. 23, 1973, No. L, p. 45-54. (1973) MR0346284
  6. Norkin S. B., Diferenciaľnyje uravnenija vtorovo porjadka s zapazdyvajuščim argumentom, Moskva 1965. (1965) 
  7. Ráb M., Bounds for solutions of the equation [ p ( t ) x ' ] ' + q ( t ) x = h ( t , x , x ' ) , Arch. Math. 2. 9, 1975, p. 79-84. (1975) Zbl0318.34062MR0412520

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.